# SDR AALA202201054796

- Difficulty date: January 4, 2022
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737*
- Aircraft serial: 30910
- Aircraft time: 35,963 hours, 14,801 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Knob
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY AIRCRAFT RIGHT DOOR KNOB FALLS OFF. ADJUSTED AFT LAVATORY DOOR KNOB PER CMM 25-40-65.
